# SDR 2005FA0001301

- Difficulty date: September 9, 2005
- Submitted: September 20, 2005
- Operation: General aviation
- Aircraft: N300LF
- Make and model: Parten P.68C
- Aircraft serial: 295
- Engine: Lyc IO360A1B6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 72877
- Condition: Broken
- Location: Engine
- Part time: 842 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLYING WITH SB, VALVE GUIDE INSPECTION, FOUND LIFTER BODY PN 72877 BROKEN.  VALVE GUIDE REVEALED NO SIGNS OF STICKING.  (K)
